# SDR 0500813242

- Difficulty date: June 13, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 40,278 hours, 17,030 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

ELECTRICAL ODOR IN CABIN.  ODOR THEN DETECTED IN COCKPIT.  DIVERTED  AND LANDED UNEVENTFULLY.  ODOR CONTINUED THROUGHOUT FLIGHT.  INSP ACFT INTERIOR,  PERFORMED CIDS TEST OF LIGHTING SYSTEM WITH NO DEFECTS FOUND.  ALL CIRCUIT BREAKERS VERIFIED CLOSED.  INSP CARGO AND E/E COMPARTMENTS WITH NO DEFECT FOUND.  RAN AIR CONDITIONING PACKS. NO ODOR NOTED. ACFT RETURNED TO SERVICE.
